| Model Number |
0285 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to an unknown product performance issue.A new lead was implanted.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Resistance and pressure tests were completed to assess lead electrical performance and insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
Additional Manufacturer Narrative
Corrected fields: h6.Device codes.Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Resistance and pressure tests were completed to assess lead electrical performance and insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to high pacing thresholds.A new lead was implanted.No additional adverse patient effects were reported.